# SDR UALA2012082304742

- Difficulty date: August 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 55,644 hours, 6,688 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W454423120R
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HYD QUANTITY IS ERRATIC FROM NO DISPLAY TO .38 .42 .63 .72  HAS HISTORY.  NEED MORE TIME FOR TROUBLESHOOTING.  NEED TO REMOVE 8 FOOT SECTION THROUGH CONDUIT.  REPLACED WIRES W4544-231-20R AND W4544-232-20B REF WDM 29-33-12.  ACP RESERVOIR CHK REF MM29-33-01 TESTED GOOD.
